# SDR SIMA200733207

- Difficulty date: November 26, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 13,774 hours, 11,566 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 678083
- Part serial: C1460092
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ANTI ICE SYSTEM FAILED IN ROUTE TO LEX. A/C DIVERTED TO ICT DUE TO IN ROUTE WEATHER. CONTRACT MX ISSUED MEL 30-11 TO THE AIRCRAFT. REMOVED AND REPLACED NR 2 ENG ANTI-ICE VALVE IAW EMB AMM 30-21-01 OPS CHECK GOOD IAW EMB AMM P/T 30-00-00-700-802-A MEL ITEM RESTORED AIRCRAFT RETURNED TO SERVICE
